Have you been on letrozole for long?
I found that for the first couple of months, I had a noticeable dry mouth, but it settled down after that.
Hi Linda, I’m on Letrozole and I do have a dry throat since I started. I also have a drippy nose and watery eyes which my Onco says is a common side effect. It might help to take a glass of water to bed with you. As for the funny taste.... my mouth often tastes like wet felt since I had rads. I find a flavoured tonic or lemon in iced water helps. It has affected my taste buds and I find I just can’t drink white wine any more! This is the disease that just keeps on giving 😱.Hope you do good on your meds. X
I have a dry throat and wondered if this is due to Letrozole. I also take Oxybutynin which dries you up so could be this or a combination. I have a bad taste too and a warm feeling in my throat atm.have had an xray and going back to gp next week. Thanks.